# SDR AALA20031108

- Difficulty date: October 8, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

DFW - FLT 1941 - EN ROUTE DFW-LAS, CREW OBSERVED SMOKE IN THE CABIN.  EMERGENCY DECLARED AND LANDED WITHOUT FURTHER INCIDENT.  AIRCRAFT NOT OVERWEIGHT. PERFORMED OPERATIONAL CHECKS ON CHILLERS, OVENS, READING LIGHTS, SIDE AND CEILING LIGHTS, VIDEO CAMERAS, ALL ELECTRICAL COMPONENTS LEFT ON FOR 36 HOURS.  RAN BOTH ENGINES TO TAKEOFF N1 ISOLATED BLEED AND PACKS, SWITCH BACK AND FORTH BETWEEN APU AIR AND ENGINE AIR.  TEMPERATURES WERE RUN FROM FULL COLD TO FULL HOT, SUPPLIED FROM EARLIER ENGINE.  COULD NOT DUPLICATE ON GROUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
